Aa
A
A
A
Close
Sexual Health Community
13.6k Members
Avatar universal

excessmasterbation

I am 30 yaers old and have been materbating from last 5 years on daily basis .My body struture has changed .My hair has started to fall .The major problem is , I was just hospitalized with a low blood count left to only 6000 ..Now that i am on steriods .I want to recover from the ill effects of masterbation .Which i m trying to stop but can't so the only wayout i have is to reduce masterbation step by step .But what are diets and things which i shoulld have to recover my body from the ill effects of masterbation ...


This discussion is related to How to recover what ever i lost my health by Masterbation.
5 Responses
Avatar universal
Masterbation has no side effects. Whatever is wrong with you has nothing to do with masterbation.
563773 tn?1374246539
MEDICAL PROFESSIONAL
Hello,
Masturbation does not cause low WBC count. Low WBC count shows some viral infections, immunodeficiency states, and bone marrow failure. I suggest that a repeat count be done after a few days and if the WBC and blood count is again found to be low, then further investigations are to be done.

It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.


Avatar universal
My doctor has asked me for a bone marrow test which i m scared .so skip tht test rest all the tests have been done and are oky . Antiplatelets antibody tedt is oky .Is there a need for bone marrow test .My counts went tore 280000 but now again they hv fallen to 160000 as i m having viral ingection ...
Avatar universal
My body is shivering all the time ,i am on on steroid dose 40 mg daily bit why my body is shivering .if i m sleeping i can feel my back shivering ,also i have acute constipation cause of steroids ,I left having sugar and salt for two-week cause of the steroids and now i having taking sugar cause it could be because of low sugar level but still my body is shivering all the time .Is it nervous breakdown or wht plz help My body is shivering all the time ,i am on on steroid dose 40 mg daily bit why my body is shivering .if i m sleeping i can feel my back shivering ,also i have acute constipation cause of steroids ,I left having sugar and salt for two-week cause of the steroids and now i having taking sugar cause it could be because of low sugar level but still my body is shivering all the time .Is it nervous breakdown or wht plz help. My blood count is now 200000
Avatar universal
This is something you need to be talking/working with your Dr with.
Have an Answer?
Top Sexual Health Answerers
139792 tn?1498585650
Indore, India
Avatar universal
st. louis, MO
11369760 tn?1449504372
Southwest , MI
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Dim the lights and break out the…eggs? These 10 foods will kick your sex drive into high gear.
Here are 16 facts you need to know to protect yourself from contracting or spreading a sexually transmitted disease.
The surprising benefits of getting busy
Pain, cramps and spotting — when should you call the doctor?
How do you keep things safer between the sheets? We explore your options.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.